My Holdings   Activate Remote Access

Algebraic and analytic geometry of fans


About this Title

Carlos Andradas and Jesús M. Ruiz

Publication: Memoirs of the American Mathematical Society
Publication Year 1995: Volume 115, Number 553
ISBNs: 978-0-8218-2612-6 (print); 978-1-4704-0132-0 (online)
DOI: http://dx.doi.org/10.1090/memo/0553
MathSciNet review: 1254149
MSC: Primary 14P10; Secondary 12D15, 13F30, 14P15

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


Chapters

  • Introduction
  • 1. Basic and generically basic sets
  • 2. The real spectrum
  • 3. Algebraic and analytic tilde operators
  • 4. Fans and basic sets
  • 5. Algebraic fans and analytic fans
  • 6. Prime cones and valuations
  • 7. Centers of an algebraic fan
  • 8. Henselization of algebraic fans
  • 9. A going-down theorem, for fans
  • 10. Extension of real valuation rings to the henselization
  • 11. The amalgamation property
  • 12. Algebraic characterization of analytic fans
  • 13. Finite coverings associated to a fan
  • 14. Geometric characterization of analytic fans
  • 15. The fan approximation lemma
  • 16. Analyticity and approximation
  • 17. Analyticity after birational blowing-down